Ohio, 2025

Damaging Winds in Ohio, July 12, 2025

July 12, 2025 · NWS ILN · 15 events in 8 counties and zones

Showers and thunderstorms developed when a low pressure system moved through the Ohio Valley region.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$41,000
Crop damage
None recorded
Events
15

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

Showers and thunderstorms developed when a low pressure system moved through the Ohio Valley region.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jul 12, 12:57 PM EST, 1 hour 27 minutes earlier.

Area forecast discussion, Jul 12, 12:57 PM EST, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
157 PM EDT Sat Jul 12 2025

.SYNOPSIS...
Showers and thunderstorms are possible through Sunday, particularly
in the afternoon and evening before drier conditions returns for the
start of the workweek. Warm temperatures drop closer to normal on
Sunday and Monday, with warmer and more humid air returning by
midweek. Several rounds of showers and storms will be possible
midweek and beyond with a return to a more active pattern.

&&

.NEAR TERM /THROUGH TONIGHT/...
A lead mid level shortwave lifts northeast from the mid MS Valley
into the Great Lakes today getting absorbed into a larger/deeper
trough digging southeast into the Great Lakes. The Ohio Valley is in
a warm southwesterly flow which supports hot and humid conditions
with increasing instability to support storms this afternoon into
this evening.

Scattered showers and thunderstorms have developed in the unstable
airmass where SBCAPE values of 2000-2500 J/KG exist. With initial
shortwave pivoting into the Great Lakes - better wind flow will
remain north of the area. Deep-layer shear will be weak, with
effective shear around 15 kts, so storm organization should be
limited. DCAPE values of 1000-1200 J/kg suggest that gusty to
damaging winds will be possible due to downburst/outflow with the
strongest storms thru early evening. Locally heavy rain and isolated
flooding is also possible due to PWat values around 125% of seasonal
normal.

Regarding coverage - initial scattered activity will push off to the
east before another area of storms moves into the west late day into
this evening and weaken as they track east due to loss of heating.

Can not rule out isolated lingering showers or even a thunderstorm
into the overnight hours with surface front moving into the area
toward sunrise.

Warm and muggy conditions will continue tonight with lows in the
in the upper 60s and lower 70s.

&&

.SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/...
A southwest flow aloft continues over the area until mid level
trof axis pivots thru the Great Lakes Sunday night. Slow moving front
slips into the area Sunday and stalls out and washes out Sunday
night. Although forcing is weak expect some isolated to scattered
showers and thunderstorms to develop, with the best coverage
southeast of I-71 where the best instby will develop in the 1000-1500
J/KG range. Highs to top out in the mid and upper 80s.

Have mainly a dry forecast Sunday night but confidence is rather low
with some members producing pcpn ahead of an embedded shortwave trof
axis. Lows are expected in the mid and upper 60s.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
Weak high pressure pushes southeast into the middle Ohio Valley on
Monday and will drift a bit to the east on Tuesday. With the old cold
front to our south, most of the precipitation should stay in that
direction, with only a slight chance due to spatial differences in
the models. This sporadic convection continues Tuesday afternoon as
moisture begins to return on the back side of the surface high.

Mid-level heights will increase Wednesday in response to an
approaching shortwave across the upper Midwest into the upper Great
Lakes. Even so, there could be disturbances ejecting ahead of the
wave. In the hot and humid boundary layer, expecting an increase in
showers and storms both Wednesday and Thursday afternoon.

A cold front will arrive into the lower Great Lakes or Ohio Valley
Friday, so storm chances will continue this day. As the front sags
south, we could keep a chance for storms southeast of I-71 into
Saturday. Temperatures will generally be above normal through the
extended period with perhaps slightly cooler conditions by week's
end if the cold front clears our area.

&&

.AVIATION /17Z SATURDAY THROUGH WEDNESDAY/...
Scattered thunderstorms will develop thru the aftn into the early
evening in the warm unstable airmass ahead of cold front. A few
of the stronger storms could produce gusty or damaging winds early.
Shower and thunderstorm activity decreases with the loss of heating
but an isold shower or thunderstorm will remain possible thru the
overnight hours with the front moving into the area late.

VFR conditions drop to MVFR past 06z through daybreak Sunday before
lifting/scattering once again by 15z. Some MVFR VSBYs in fog cannot
be ruled out tonight. Additional showers and thunderstorms are
possible Sunday with the bes coverage over the east. Have limited any
mention to prob30 at KCMH/KLCK.

Southwest winds at 10-15kts, with gusts up 20kts this afternoon
decrease this evening and veer to the west by daybreak Sunday. West
winds at less than 10 kts expected Sunday.

OUTLOOK...Thunderstorms are possible Wednesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...
LONG TERM...
AVIATION...AR
Hazardous weather outlook, Jul 12, 12:58 PM EST, 1 hour 26 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
158 PM EDT Sat Jul 12 2025

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-131800-
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Delaware-Miami-Champaign-Clark-Madison-Licking-Preble-Montgomery-
Greene-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-
Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto-
158 PM EDT Sat Jul 12 2025

This Hazardous Weather Outlook is for east central Indiana,
southeast Indiana, northeast Kentucky, northern Kentucky, central
Ohio, south central Ohio, southwest Ohio and west central Ohio.

.DAY ONE...This afternoon and tonight.

Scattered to numerous storms are expected this afternoon and
evening. A few strong to severe storms will be possible, with
gusty to damaging winds and heavy rainfall being the primary
threats. Some isolated flooding will also be possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 12, 1:42 PM EST, 42 minutes before
Special Weather Statement
National Weather Service Wilmington OH
242 PM EDT Sat Jul 12 2025

OHZ026-035-121915-
Auglaize OH-Hardin OH-
242 PM EDT Sat Jul 12 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN HARDIN AND
NORTHEASTERN AUGLAIZE COUNTIES THROUGH 315 PM EDT...

At 242 PM EDT, a strong thunderstorm was located over Ada, moving
northeast at 30 mph.

HAZARD...Wind gusts up to 45 mph, frequent cloud-to-ground
         lightning, and very heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Lightning can cause serious injury or
         death. Visibility will be poor and hydroplaning is
         possible.

Locations impacted include...
Ada, Forest, Dunkirk, Alger, Waynesfield, Blanchard, Mcguffey,
Patterson, Dola, Grant, Huntersville, and Walton.

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

When thunder roars, go indoors! Do not stay in the open or seek
shelter under trees when lightning threatens.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 4082 8350 4071 8350 4070 8349 4056 8409
      4064 8405 4065 8388 4082 8388
TIME...MOT...LOC 1842Z 237DEG 25KT 4077 8384

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH

Aiena
Special weather statement, Jul 12, 1:42 PM EST, 42 minutes before
Special Weather Statement
National Weather Service Wilmington OH
242 PM EDT Sat Jul 12 2025

OHZ046-055-056-065-121915-
Licking OH-Fairfield OH-Delaware OH-Franklin OH-
242 PM EDT Sat Jul 12 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF FRANKLIN...
NORTHWESTERN FAIRFIELD...SOUTHEASTERN DELAWARE AND NORTHWESTERN
LICKING COUNTIES THROUGH 315 PM EDT...

At 242 PM EDT, a strong thunderstorm was located near Sunbury, moving
northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph, frequent cloud-to-ground
         lightning, and very heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Lightning can cause serious injury or
         death. Visibility will be poor and hydroplaning is
         possible.

Locations impacted include...
Columbus, Westerville, Reynoldsburg, Grove City, Delaware, Upper
Arlington, Gahanna, Pickerington, Worthington, Bexley, Pataskala,
Powell, Groveport, Johnstown, Sunbury, Minerva Park, Ohio State
University, Polaris, Easton, and Summit Station.

This includes the following Interstates...
 I-70 in Ohio between mile markers 94 and 114.
 I-71 in Ohio between mile markers 93 and 138.

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

When thunder roars, go indoors! Do not stay in the open or seek
shelter under trees when lightning threatens.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3987 8278 3981 8313 3981 8317 4034 8299
      4036 8293 4036 8292 4035 8275 4028 8275
      4027 8265 4027 8264
TIME...MOT...LOC 1842Z 237DEG 25KT 4020 8289

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Aiena
Special weather statement, Jul 12, 1:44 PM EST, 40 minutes before
Special Weather Statement
National Weather Service Wilmington OH
244 PM EDT Sat Jul 12 2025

OHZ035-121915-
Auglaize OH-
244 PM EDT Sat Jul 12 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN AUGLAIZE
COUNTY THROUGH 315 PM EDT...

At 244 PM EDT, a strong thunderstorm was located near St. Marys,
moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph, frequent cloud-to-ground
         lightning, and very heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Lightning can cause serious injury or
         death. Visibility will be poor and hydroplaning is
         possible.

Locations impacted include...
Wapakoneta, St. Marys, Fort Shawnee, Cridersville, Waynesfield,
Moulton, Buckland, Uniopolis, Kossuth, State Route 116 at State Route
197, and Bulkhead.

This includes I-75 in Ohio between mile markers 111 and 118.

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

When thunder roars, go indoors! Do not stay in the open or seek
shelter under trees when lightning threatens.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 4066 8422 4066 8411 4064 8411 4064 8394
      4062 8392 4048 8439 4057 8446 4063 8445
      4069 8437 4069 8422
TIME...MOT...LOC 1844Z 238DEG 33KT 4058 8435

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Aiena
Special weather statement, Jul 12, 1:57 PM EST, 27 minutes before
Special Weather Statement
National Weather Service Wilmington OH
257 PM EDT Sat Jul 12 2025

KYZ100-OHZ088-121930-
Lewis KY-Scioto OH-
257 PM EDT Sat Jul 12 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL LEWIS AND
SOUTHWESTERN SCIOTO COUNTIES THROUGH 330 PM EDT...

At 257 PM EDT, a strong thunderstorm was located near Camp Dix,
moving northeast at 35 mph.

HAZARD...Wind gusts up to 45 mph, frequent cloud-to-ground
         lightning, and very heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Lightning can cause serious injury or
         death. Visibility will be poor and hydroplaning is
         possible.

Locations impacted include...
Vanceburg, Head of Grassy, Camp Dix, Saint Paul, Firebrick, Harris,
Kinniconick, Tannery, Emerson, Garrison, Stricklett, Rexton, and
Friendship.

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

When thunder roars, go indoors! Do not stay in the open or seek
shelter under trees when lightning threatens.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3839 8340 3838 8345 3839 8347 3858 8337
      3860 8331 3860 8329 3862 8327 3872 8303
      3868 8303 3864 8305 3863 8307 3859 8307
      3854 8312 3849 8319 3847 8319 3843 8324
      3834 8323 3832 8328 3833 8332 3832 8334
TIME...MOT...LOC 1857Z 238DEG 49KT 3853 8322

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH

Aiena
Special weather statement, Jul 12, 1:58 PM EST, 26 minutes before
Special Weather Statement
National Weather Service Wilmington OH
258 PM EDT Sat Jul 12 2025

KYZ100-OHZ073-082-088-121930-
Lewis KY-Pike OH-Scioto OH-Ross OH-
258 PM EDT Sat Jul 12 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
LEWIS...EASTERN PIKE...EASTERN SCIOTO AND SOUTHEASTERN ROSS COUNTIES
THROUGH 330 PM EDT...

At 258 PM EDT, a strong thunderstorm was located near Lucasville,
moving northeast at 35 mph.

HAZARD...Wind gusts up to 45 mph, frequent cloud-to-ground
         lightning, and very heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Lightning can cause serious injury or
         death. Visibility will be poor and hydroplaning is
         possible.

Locations impacted include...
Portsmouth, Wheelersburg, Waverly, New Boston, Piketon, Greenup,
South Webster, Rosemount, Clarktown, Lucasville, Franklin Furnace,
Sciotodale, Londonderry, Beaver, Pike County Airport, Saint Paul,
Minford, Omega, Givens, and Massieville.

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

When thunder roars, go indoors! Do not stay in the open or seek
shelter under trees when lightning threatens.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3861 8285 3874 8287 3876 8289 3873 8303
      3864 8305 3866 8310 3907 8299 3926 8298
      3936 8275 3895 8281 3894 8275 3885 8276
      3885 8266 3882 8265 3875 8266 3875 8270
      3868 8271 3867 8277 3860 8274 3857 8282
TIME...MOT...LOC 1858Z 238DEG 49KT 3890 8294

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH

Aiena
Special weather statement, Jul 12, 2:21 PM EST, 3 minutes before
Special Weather Statement
National Weather Service Wilmington OH
321 PM EDT Sat Jul 12 2025

INZ080-KYZ090>092-095-121945-
Switzerland IN-Boone KY-Kenton KY-Gallatin KY-Grant KY-
321 PM EDT Sat Jul 12 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EAST CENTRAL
SWITZERLAND...SOUTHERN KENTON...SOUTHERN BOONE...NORTHWESTERN GRANT
AND EASTERN GALLATIN COUNTIES THROUGH 345 PM EDT...

At 321 PM EDT, a strong thunderstorm was located near Patriot, moving
northeast at 25 mph.

HAZARD...Wind gusts up to 45 mph, frequent cloud-to-ground
         lightning, and very heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Lightning can cause serious injury or
         death. Visibility will be poor and hydroplaning is
         possible.

Locations impacted include...
Walton, Union, Crittenden, Warsaw, Glencoe, Patriot, Munk, Richwood,
Ryle, Big Bone Lick, Interstate 71 at US Route 127, Steele Bottom,
Bracht, Napoleon, US Routes 42 and 127 at State Route 562,
Beaverlick, Verona, Piner, Egypt Bottom, and Elliston.

This includes the following Interstates...
 I-71 in Kentucky between mile markers 62 and 77.
 I-75 in Kentucky between mile markers 165 and 175.

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

When thunder roars, go indoors! Do not stay in the open or seek
shelter under trees when lightning threatens.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3879 8489 3896 8470 3889 8456 3880 8450
      3872 8478 3872 8480 3871 8481
TIME...MOT...LOC 1921Z 241DEG 23KT 3879 8478

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH

Aiena

The radar

The Cincinnati radar (KILN), 86 km away, was scanning. The volume nearest the first event began at 19:22 UTC.

Open the radar archive at this moment

Event by event

15 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Franklin

When
July 12, 2:24 PM EST to 2:26 PM EST
Where
Franklin County, 2.11 mi SE of Briggsdale
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
State Official
Coordinates
39.900, -83.040

A large tree was downed onto powerlines near the intersection of Anderley Road and Brown Road.

Thunderstorm Wind, Hamilton

When
July 12, 2:46 PM EST to 2:48 PM EST
Where
Hamilton County, 0.54 mi W of Hartwell
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Fire Department/Rescue
Coordinates
39.220, -84.490

Trees and powerlines were downed along Woodknoll Drive.

Thunderstorm Wind, Hamilton

When
July 12, 2:48 PM EST to 2:50 PM EST
Where
Hamilton County, Arlington Hgts
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Fire Department/Rescue
Coordinates
39.220, -84.470

Trees were downed along Burns Avenue, near both S Cooper Avenue and E Mills Avenue.

Thunderstorm Wind, Hamilton

When
July 12, 2:48 PM EST to 2:50 PM EST
Where
Hamilton County, 0.87 mi NW of Hartwell
Measured
55 kt (63 mph) estimated gust
Property damage
$4,000
Reported by
Fire Department/Rescue
Coordinates
39.230, -84.490

Trees and powerlines were downed in the 300 block of Laramie Trail.

Thunderstorm Wind, Hamilton

When
July 12, 2:50 PM EST to 2:52 PM EST
Where
Hamilton County, 0.54 mi E of Woodlawn
Measured
55 kt (63 mph) estimated gust
Property damage
$5,000
Reported by
State Official
Coordinates
39.250, -84.460

Several trees were reported down in the Lincoln Heights area. Specifically, trees were reported down near the intersection of Prairie Avenue and Leggett Street, and trees were also reported down along Wabash Avenue.

Thunderstorm Wind, Warren

When
July 12, 3:24 PM EST to 3:26 PM EST
Where
Warren County, 0.53 mi E of South Lebanon
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
State Official
Coordinates
39.370, -84.210

A tree was downed near the Little Miami River.

Thunderstorm Wind, Warren

When
July 12, 3:26 PM EST to 3:28 PM EST
Where
Warren County, 0.53 mi E of Hammel
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
State Official
Coordinates
39.370, -84.070

A roof was pulled from a shed by strong winds.

Thunderstorm Wind, Madison

When
July 12, 3:35 PM EST to 3:37 PM EST
Where
Madison County, 2.14 mi NNE of Summerford
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Public
Coordinates
39.960, -83.490

Large tree branches were downed in the Choctaw Lake area.

Thunderstorm Wind, Delaware

When
July 12, 4:23 PM EST to 4:25 PM EST
Where
Delaware County, 2.61 mi SW of Olive Green
Measured
45 kt (52 mph) estimated gust
Property damage
$3,000
Reported by
State Official
Coordinates
40.290, -82.860

A large tree was downed onto a transformer.

Thunderstorm Wind, Franklin

When
July 12, 4:28 PM EST to 4:30 PM EST
Where
Franklin County, 0.53 mi E of Homedale
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Trained Spotter
Coordinates
40.070, -83.010

Several large healthy trees had medium sized branches torn off and downed.

Thunderstorm Wind, Montgomery

When
July 12, 5:35 PM EST to 5:37 PM EST
Where
Montgomery County, 1.59 mi E of Trotwood
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
State Official
Coordinates
39.800, -84.290

Multiple trees were downed along Wolf Creek.

Thunderstorm Wind, Miami

When
July 12, 5:35 PM EST to 5:37 PM EST
Where
Miami County, 2.11 mi NW of Cowlesville
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Broadcast Media
Coordinates
40.000, -84.200

A large tree was downed and several other trees had large limbs snapped off.

Thunderstorm Wind, Montgomery

When
July 12, 5:37 PM EST to 5:38 PM EST
Where
Montgomery County, 0.69 mi N of (Day)cox Dayton Intl
Measured
52 kt (60 mph) measured gust
Reported by
ASOS
Coordinates
39.910, -84.220

Thunderstorm Wind, Miami

When
July 12, 5:37 PM EST to 5:39 PM EST
Where
Miami County, 2.11 mi NW of Cowlesville
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
State Official
Coordinates
40.000, -84.200

Numerous trees were downed on the south side of the city of Troy.

Thunderstorm Wind, Clark

When
July 12, 5:57 PM EST to 5:59 PM EST
Where
Clark County, 1.26 mi ENE of New Carlisle
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
State Official
Coordinates
39.940, -84.010

Two large trees were downed near the intersection of New Carlisle Pike and McKees Mill Run.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2025Every state in 2025This day in weather historyWarnings in Ohio, July 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1266865, 1266866, 1266867, 1266868, 1266864, 1266875, 1266876, 1266873, 1266870, 1266878, 1266872, 1266877, 1266869, 1266871, 1266874.